# SDR SWIA202156751

- Difficulty date: January 21, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS319.70 FRAME HAS EXISTING CORROSION ON AFT SIDE CUTOUT OF STGR 26L   (C-CHECK) RO 3/8/2021    REMOVED AND REPLACED FRAME FS 319.00 FROM STGR 25L TO 24R REF CRJ700 SRM 53-00-06-201-006-A01 AND SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
